Skip to main content

Currency Returns

Item Preview

texts
Currency Returns


Published December 1, 1845
SHOW MORE


"Currency Returns" is an article from Journal of the Statistical Society of London, Volume 8.

View more articles from Journal of the Statistical Society of London.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2337785



Volume 8
Publisher Journal of the Statistical Society of London
Pages 3
Language English
Book contributor JSTOR
Collection jstor_jstatsocilond; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
eye
Title
Date Archived
Creator
Source: http://www.jstor.org/stable/10.2307/2338819
Source: http://www.jstor.org/stable/10.2307/2338460
Source: http://www.jstor.org/stable/10.2307/2338421
Source: http://www.jstor.org/stable/10.2307/2338430
Source: http://www.jstor.org/stable/10.2307/2338844
Source: http://www.jstor.org/stable/10.2307/2338406
Source: http://www.jstor.org/stable/10.2307/2338546
Source: http://www.jstor.org/stable/10.2307/2338563
Source: http://www.jstor.org/stable/10.2307/2338401
Source: http://www.jstor.org/stable/10.2307/2338155